# SDR C77A20120805005

- Difficulty date: August 3, 2012
- Submitted: August 5, 2012
- Operation: Air carrier
- Aircraft: N630CZ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000238
- Aircraft time: 11,064 hours, 6,449 cycles
- Engine: Ge CF348E5
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17005661003
- Condition: Corroded
- Location: Zone 200
- Part time: 11,064 hours, 6,449 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT AFT FLOOR SUPPORT BETWEEN FRAMES 17 & 18 HAS SPOTS OF CORROSION. R & R RT AFT FLOOR SUPPORT IAW SRM 51-41-01 AND 51-43-01 ON WO 526397-250 IAW COMPASS EO E175-5300-071, REV IR WO 602438.
